# SDR AALA20001403

- Difficulty date: August 22, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N706AA
- Make and model: Boeing 727223
- Aircraft serial: 22463
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 4 INCH LONG GOUGE IN FUSELAGE SKIN STATION 1027 BELOW STRINGER 20 RT.  CHECKED GOUGE FOR CRACKS.  NO CRACKS NOTED.  INSTALLED FASTENER IN SKIN AT POINT WHERE GOUGE OUT OF LIMITS PER SRM 53-30-3 PART 2 FIG 20, AUTHORIZED BY ESO 11697 DATED 8/22/00.  (M)
